# SDR USAA2012091200010

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 57,844 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK IN FUSELAGE SKIN AT BS 953, S24R.  REPAIRED FUSELAGE SKIN AT BS 953, S24R IAW B737 SRM 53-00-01-2R-31, DETAILS 'X' & 'XIX'.
